# SDR SWIA200414184

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT INTERCOSTAL STR 26L BETWEEN FS 349 AND FS 364 CORRODED. (ITEM FOUND AT C-CHECK INSPECTION.)   CORRODED SECTION OF INTERCOSTAL BLENDED OUT IAW CRJ SRM 53-00-00 MATERIAL LOSS OF .004' WITHIN LIMITS. REINSTALLED INTERCOSTAL IAW CRJ SRM 51-42-21, 51-42-06, 51-23-00, 51-25-06, 51-25-16.
